[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Impact Factor 2022: 1.4
Cite Score 2022: 2.1
SJR 2022: 0.347
SNIP 2022: 0.545
..
Publication Charge
►Publication Fee
..
In Press
 In Press Articles
..
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 5, Issue 1 (1-2014) ::
Caspian J Intern Med 2014, 5(1): 46-48 Back to browse issues page
Alendronate-Related Femoral Fracture in a premenopausal glucocorticoid treated patient
Maryam Mobini
Department of Rheumatology, Mazandaran University of Medical Sciences, Sari, Iran. , mmobini50@yahoo.com
Abstract:   (28811 Views)
Abstract Background: Alendronate is a bisphosphonate that is approved to reduce bone loss in glucocorticoid treated patients. In this paper, we present a case of femoral fracture following the use of Alendronate. Case presentation: A- 46 year old woman who was a known case of hemolytic anemia has been treated by prednisolone (with different doses from 7.5 to 75 mg/day), calcium-D 500 mg/day and alendronate 70 mg/week for 3 years. Despite improvement of bone density, she experienced a low truama femoral shaft fracture. Conclusion: This case shows a rare complication of treatment by alendronate. It may be needed to evaluate patients with long term usage of bisphosphonates for cortical thickness.
Keywords: Alendronate, Bisphosphonate, Fracture, Prednisolon, Hemolytic anemia
Full-Text [PDF 111 kb]   (3058 Downloads)    
Type of Study: Original Article | Subject: Infectious Diseases
Received: 2013/12/21 | Accepted: 2013/12/21 | Published: 2013/12/21
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mobini M. Alendronate-Related Femoral Fracture in a premenopausal glucocorticoid treated patient . Caspian J Intern Med 2014; 5 (1) :46-48
URL: http://caspjim.com/article-1-43-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 5, Issue 1 (1-2014) Back to browse issues page
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.05 seconds with 40 queries by YEKTAWEB 4645